Affordable Access

Access to the full text

Realization of Boolean functions by repetition-free formulas in a particular base

Authors
  • Sharankhaev, I. K.1
  • 1 Buryat State University, Ulan-Ude, Russia , Ulan-Ude (Russia)
Type
Published Article
Journal
Siberian Mathematical Journal
Publisher
Springer US
Publication Date
Jan 01, 2009
Volume
50
Issue
1
Pages
188–192
Identifiers
DOI: 10.1007/s11202-009-0021-8
Source
Springer Nature
Keywords
License
Yellow

Abstract

Under study are the representations of Boolean functions by formulas. We offer a criterion for the Boolean functions to be repetition-free in the base {V,·, −0, 1, x1(x2 V x3x4) V x5(x3 V x2x4)}.

Report this publication

Statistics

Seen <100 times